# SDR 2007UALA03260

- Difficulty date: August 20, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 34,521 hours, 13,273 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 SERVICE CABIN EMERGENCY LIGHTING CHECK GIVES THE MESSAGE EPSU INT LOAD EMERGENCY LIGHT.  FOUND WEAK BATTERY.   REPLACED AFT LT EMERGENCY LIGHT BATTERY.
